Journal of Mathematical Systems, Estimation, and Control logo

Volume 5, Number 4
1995


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(06049) Approximation for an Integro-Partial Differential Equation with Strongly Singular Kernel
Richard H. Fabiano PDF PostScript

(80303) Graph Structure and Recursive Estimation of Noisy Linear Relations
Ramine Nikoukhah, Darrin Taylor, Bernard C. Levy, Alan S. Willsky PDF PostScript

(61569) Global Solutions for Differential/Algebraic Systems and Implications for Lyapunov Direct Stability Methods
R.E. Mahony, I.M. Mareels PDF PostScript

(20268) Regions of Attraction of Closed Loop Linear Systems with Saturated Linear Feedback
Rodolfo Suárez, José Alvarez, Jesús Alvarez PDF PostScript
[Note: Errata in v6n4]


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals